# SDR VNAA201906031101

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,062 hours, 15,819 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NWS INOP CAUTION MSG IN FLIGHT, AND PERFORMED NORMAL LANDING. CYCLED SYSTEM CIRCUIT BREAKER ON GROUND, RESET SUCESSFUL.
